# SDR SWAA2021062369147

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS847 LBL22 WL157. / REMOVED ACB FLOOR TO SIDEWALL SUPPORT AND REPLACED B/S 727-847; LBL 22 WL 157 IAW SRM 51-40-02-0G-0. DWG # 146A7500. SRM 53-00-53-2R-6 REPAIR 6.
